Alert archive / Oklahoma / Tornado Warnings in 2018

Tornado Warning 20, NWS Norman, OK

May 3, 2018Pontotoc County, Seminole County, Oklahoma

NWS Norman, OK issued this tornado warning at May 3, 2018, 8:24 AM CDT for Pontotoc County, Seminole County, Oklahoma. It was in force for 14 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2018, 8:24 AM CDT (13:24 UTC)
Expired
May 3, 2018, 8:38 AM CDT
In force
14 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Pontotoc County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 70 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 8:24 AM CDTTORNADO5 W Byng, OKTWO UNOCCUPIED TRAILER HOMES DESTROYED. ONE PERMANENT BRICK HOME SUSTAINED SIDING AND MINIMAL ROOF DAMAGE. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 5:18 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 1.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2018-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2018-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
236 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
974 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

975 
WFUS54 KOUN 031324
TOROUN
OKC123-133-031400-
/O.NEW.KOUN.TO.W.0020.180503T1324Z-180503T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
824 AM CDT THU MAY 3 2018

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Southern Seminole County in east central Oklahoma...
  Northwestern Pontotoc County in east central Oklahoma...

* Until 900 AM CDT
    
* At 824 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Byng, moving northeast at 40 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Konawa, Byng, Francis and Sasakwa. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3480 9674 3487 9682 3490 9679 3490 9678
      3492 9678 3514 9660 3505 9649 3491 9649
TIME...MOT...LOC 1324Z 229DEG 36KT 3487 9673 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BRB
2 follow-up statements
231 
WWUS54 KOUN 031331
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
831 AM CDT THU MAY 3 2018

OKC123-133-031400-
/O.CON.KOUN.TO.W.0020.000000T0000Z-180503T1400Z/
Seminole OK-Pontotoc OK-
831 AM CDT THU MAY 3 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR SOUTHERN
SEMINOLE AND NORTH CENTRAL PONTOTOC COUNTIES...
    
At 830 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Byng, moving northeast at 35 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Byng, Francis and Sasakwa. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3481 9671 3486 9679 3510 9663 3504 9649
      3491 9649
TIME...MOT...LOC 1330Z 209DEG 32KT 3490 9671 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BRB
086 
WWUS54 KOUN 031338
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
838 AM CDT THU MAY 3 2018

OKC123-133-031346-
/O.CAN.KOUN.TO.W.0020.000000T0000Z-180503T1400Z/
Seminole OK-Pontotoc OK-
838 AM CDT THU MAY 3 2018

...THE TORNADO WARNING FOR SOUTHERN SEMINOLE AND NORTH CENTRAL
PONTOTOC COUNTIES IS CANCELLED...
                
The tornado threat has decreased. Strong damaging straight line 
winds are possible as this line of storms moves through. 

LAT...LON 3481 9671 3486 9679 3510 9663 3504 9649
      3491 9649
TIME...MOT...LOC 1335Z 229DEG 36KT 3494 9665 

$$

BRB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 3, 5:49 AM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, May 3, 5:49 AM CDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Norman OK
549 AM CDT Thu May 3 2018

.AVIATION...
12Z TAFs - VFR/MVFR ceilings possible this TAF period. Showers and
thunderstorms will continue to develop and move across parts of
the area this morning. Additional storms could also develop this
afternoon and affect parts of the area, although this could be SE
of any TAF sites so have left mention out of any TAFs at this
time. A cold front will move across the region tonight into Friday
morning causing winds to shift to the NW.

&&

.PREV DISCUSSION... /issued 306 AM CDT Thu May 3 2018/

DISCUSSION...
Area of showers and storms will continue to move across portions of
the fa through the morning hours with the highest chances across the
southeast half or so of the fa. Some of the storms could be
strong/severe but widespread severe weather is not expected.

Upper trough/closed low over the 4 corners early this morning will
continue to move east today and Friday. Meanwhile, the dryline will
move east across the western third to half of the fa today. A cold
front will then move across the region tonight into Friday. With
moist airmass still in place across parts of the area, lift
associated with the upper system affecting the area, and the dryline
and cold front, additional showers/storms will be possible today and
tonight with rain chances gradually ending from NW to SE across a
good portion of the area with some lingering chances in far S/SE
portions of the fa Friday. Some of the storms this afternoon/evening
could be severe. However, the morning convection could have an
impact on this. Large hail and damaging wind gusts would be the main
concerns.

A dry weekend is expected with models showing an upper ridge
developing over the Rockies with NW flow over the Plains. Models
then show a shortwave affecting the area towards the middle of next
week which could bring a chance for showers and thunderstorms to
parts of the fa.

Fire Weather...
Elevated to Near Critical conditions could be possible this
afternoon behind a dryline across portions of western OK and
western north TX. The greenup of vegetation could limit spread.
Will issue a fire danger statement (RFD).

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  84  55  74  54 /  60  10  10  10
Hobart OK         86  54  77  52 /  20   0   0   0
Wichita Falls TX  88  59  76  55 /  50  20  10   0
Gage OK           81  50  76  50 /  10   0   0   0
Ponca City OK     85  53  75  51 /  50  10   0   0
Durant OK         81  67  72  56 /  70  40  40  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

09/25/01
Hazardous weather outlook, May 3, 5:16 AM CDT, 3 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
516 AM CDT Thu May 3 2018

OKZ004>048-050>052-TXZ083>090-040915-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
516 AM CDT Thu May 3 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a slight risk for severe thunderstorms today in part of
Oklahoma and adjacent parts of northern Texas.

Location...
The slight risk is east of a line from Ponca City to El Reno to
Wichita Falls. A marginal risk for severe thunderstorms is east
of a line from Cherokee to Clinton to Altus.

Timing...
Much of the day has the potential for severe thunderstorms. The
potential will end by midday in areas west of Altus, Vernon, and
Seymour.

Impacts... Damaging wind and large hail are the expected hazards.
Brief tornadoes are possible.

Discussion...
Another weak upper wave will move from western Texas into central
Oklahoma by midday. Several clusters of thunderstorms will move
northeast in advance of this wave in a moderately unstable
airmass. A dry line will move eastward across western Oklahoma
this morning and arrive to central sections by early afternoon.
Thunderstorms are expected to develop along and east of the
dry line aided by surface heating through the afternoon.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across the
eastern two-thirds of Oklahoma and adjacent parts of northern
Texas should prepare for severe weather operations through the
day.

.Fire Weather...
Near-critical fire weather conditions will develop over western
Oklahoma and adjacent parts of northern Texas this afternoon to
the west of a dry line.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Thunderstorms are possible Friday in southeastern Oklahoma and
also next Tuesday and Wednesday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, May 3, 6:41 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
641 AM CDT THU MAY 3 2018

OKZ044-045-TXZ086-089-090-031215-
Cotton OK-Jefferson OK-Clay TX-Wichita TX-Archer TX-
641 AM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Cotton...western
Jefferson...central Clay...eastern Wichita and northeastern Archer
Counties Until 715 AM CDT...

AT 639 AM CDT, strong thunderstorms were along a line extending from
3 miles east of Sheppard AFB to 3 miles north of Archer City, moving
northeast at 65 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3354 9881 3415 9855 3429 9801 3429 9775
      3375 9807
TIME...MOT...LOC 1139Z 238DEG 58KT 3397 9844 3364 9863

..speg.
Special weather statement, May 3, 7:01 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
701 AM CDT THU MAY 3 2018

OKZ024>029-031230-
Grady OK-Oklahoma OK-Canadian OK-Cleveland OK-McClain OK-Lincoln OK-
701 AM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR Grady...southeastern Oklahoma...
southeastern Canadian...Cleveland...McClain and southwestern Lincoln
Counties Until 730 AM CDT...

AT 658 AM CDT, strong thunderstorms were along a line extending from
near Tuttle to 5 miles southeast of Rush Springs, moving northeast at
65 MPH.

HAZARDS INCLUDE...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Oklahoma City, Norman, Moore, Midwest City, Del City, Chickasha,
Newcastle, Blanchard, Purcell, Mustang, Choctaw, Noble, Tuttle,
Harrah, Slaughterville, Spencer, Jones, Nicoma Park, Lexington and
Goldsby.

This includes the following highways...
 Interstate 35 between mile markers 82 and 134.
 Interstate 40 between mile markers 144 and 173.
 Interstate 44 between mile markers 73 and 121, near mile marker 130,
and between mile markers 142 and 152.
 Interstate 240 between mile markers 1 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

&&

LAT...LON 3486 9717 3486 9767 3468 9784 3471 9806
      3528 9799 3572 9712
TIME...MOT...LOC 1158Z 237DEG 56KT 3526 9780 3472 9791

MBS
Local storm report, May 3, 7:33 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
733 AM CDT THU MAY 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     TSTM WND GST     4 W NEWCASTLE           35.25N 97.67W
05/03/2018  M61 MPH          MCCLAIN            OK   EMERGENCY MNGR

&&

TL
Local storm report, May 3, 7:47 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
747 AM CDT THU MAY 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      3 E LAKESIDE CITY       33.82N 98.49W
05/03/2018                   ARCHER             TX   FIRE DEPT/RESCUE

            WATER OVER ROAD AT HWY 281 AND JENTSCH RD.

&&

JP
Special weather statement, May 3, 7:57 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
757 AM CDT THU MAY 3 2018

OKZ020-026-030-031330-
Payne OK-Pottawatomie OK-Lincoln OK-
757 AM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Payne...northwestern
Pottawatomie and Lincoln Counties Until 830 AM CDT...

AT 757 AM CDT, strong thunderstorms were along a line extending from
near Wellston to near McLoud, moving northeast at 45 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...

LAT...LON 3532 9714 3582 9714 3607 9664 3592 9662
      3551 9662
TIME...MOT...LOC 1257Z 240DEG 38KT 3571 9710 3546 9706

..speg.
Special weather statement, May 3, 8:02 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
802 AM CDT THU MAY 3 2018

OKZ028>031-040>042-046-047-031330-
Pottawatomie OK-Carter OK-Garvin OK-Johnston OK-Pontotoc OK-
Cleveland OK-McClain OK-Seminole OK-Murray OK-
802 AM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Pottawatomie...
central Carter...eastern Garvin...northwestern Johnston...Pontotoc...
southeastern Cleveland...southeastern McClain...western Seminole and
Murray Counties Until 830 AM CDT...

AT 801 AM CDT, strong thunderstorms were along a line extending from
near Tribbey to near Turner Falls, moving northeast at 50 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Ada, Seminole, Tecumseh, Pauls Valley, Sulphur, Davis,
Slaughterville, Wynnewood, Lexington, Stratford, Konawa, Byng, Maud,
Roff, Springer, Wayne, Earlsboro, Paoli, Bowlegs and Asher.

This includes the following highways...
 Interstate 35 between mile markers 40 and 81.
 Interstate 40 near mile marker 202.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3539 9664 3455 9660 3424 9727 3507 9734
TIME...MOT...LOC 1301Z 238DEG 41KT 3511 9710 3446 9713

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:03 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Tillman3 hr
May 2, 7:05 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman40 min
May 2, 7:11 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady49 min
May 2, 7:14 PM CDTTornado WarningOUNCotton31 min
May 2, 7:15 PM CDTTornado WarningOUNComanche, Cotton, Tillman30 min
May 2, 7:30 PM CDTSpecial Weather StatementOUNCanadian30 min
May 2, 7:30 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Jefferson, Stephens60 min
May 2, 7:43 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Cleveland, Grady, Oklahoma3 hr
May 2, 7:44 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady46 min
May 2, 7:44 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson46 min
May 2, 8:00 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady30 min
May 2, 8:02 PM CDTTornado WarningOUNCleveland, Grady, McClain43 min
May 2, 8:04 PM CDTFlash Flood WarningOUNCanadian, Grady3 hr
May 2, 8:06 PM CDTTornado WarningOUNGrady24 min
May 2, 8:17 PM CDTSevere Thunderstorm WarningOUNCarter, Cleveland, Garvin, Grady, McClain, Murray and 2 more58 min
May 2, 8:22 PM CDTAreal Flood AdvisoryOUNCleveland, Grady, McClain, Oklahoma3 hr
May 2, 8:44 PM CDTTornado WarningOUNCleveland18 min
May 2, 8:49 PM CDTTornado WarningOUNCleveland, McClain12 min
May 2, 8:53 PM CDTFlash Flood WarningOUNCleveland, Grady, McClain, Oklahoma112 min
May 2, 8:57 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole48 min
May 2, 8:57 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie, Seminole63 min
May 2, 9:09 PM CDTSpecial Weather StatementOUNJefferson21 min
May 2, 9:09 PM CDTTornado WarningOUNPottawatomie15 min
May 2, 9:16 PM CDTTornado WarningOUNPottawatomie16 min
May 2, 9:32 PM CDTSevere Thunderstorm WarningOUNLincoln, Noble, Payne43 min
May 2, 9:43 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole32 min
May 2, 9:48 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Johnston, Love, Marshall, Murray and 1 more42 min
May 2, 9:50 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole55 min
May 2, 10:26 PM CDTSevere Thunderstorm WarningOUNAtoka, Carter, Coal, Johnston, Love, Marshall and 2 more49 min
May 2, 11:11 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc, Seminole64 min
May 2, 11:19 PM CDTSpecial Weather StatementOUNCarter, Love26 min
May 2, 11:39 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman51 min
May 2, 11:54 PM CDTSpecial Weather StatementOUNJohnston36 min
May 3, 12:17 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Kiowa, Stephens and 1 more43 min
May 3, 12:26 AM CDTSpecial Weather StatementOUNCoal49 min
May 3, 12:59 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Garvin, Grady, McClain and 1 more46 min
May 3, 1:11 AM CDTSpecial Weather StatementOUNCotton34 min
May 3, 1:33 AM CDTSevere Thunderstorm WarningOUNTillman42 min
May 3, 1:43 AM CDTSpecial Weather StatementOUNCleveland, McClain, Oklahoma, Pottawatomie47 min
May 3, 1:47 AM CDTSpecial Weather StatementOUNStephens28 min
May 3, 1:53 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Lincoln, Logan, McClain and 2 more26 min
May 3, 1:56 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Garvin, Grady, McClain, Stephens49 min
May 3, 2:44 AM CDTSpecial Weather StatementOUNCleveland, McClain31 min
May 3, 3:17 AM CDTSpecial Weather StatementOUNCleveland, Garvin, McClain, Pottawatomie28 min
May 3, 3:39 AM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Grady, Lincoln, McClain, Pottawatomie and 1 more3 hr
May 3, 4:19 AM CDTSpecial Weather StatementOUNSeminole26 min
May 3, 5:14 AM CDTTornado WarningOUNTillman31 min
May 3, 5:19 AM CDTTornado WarningOUNTillman26 min
May 3, 5:27 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston33 min
May 3, 5:29 AM CDTTornado WarningOUNTillman16 min
May 3, 5:45 AM CDTSpecial Weather StatementOUNCotton, Tillman45 min
May 3, 6:02 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman28 min
May 3, 6:06 AM CDTSpecial Weather StatementOUNLincoln24 min
May 3, 6:20 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens25 min
May 3, 6:31 AM CDTRiver Flood WarningOUNPottawatomie, Seminole14 hr
May 3, 6:42 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Jefferson, Stephens33 min
May 3, 7:01 AM CDTSpecial Weather StatementOUNCleveland, Grady, McClain, Oklahoma29 min
May 3, 7:08 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, McClain, Murray, Stephens37 min
May 3, 7:32 AM CDTSevere Thunderstorm WarningOUNOklahoma28 min
May 3, 7:33 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, McClain, Murray, Pottawatomie27 min
May 3, 7:49 AM CDTAreal Flood AdvisoryOUNJefferson, Stephens116 min
May 3, 7:57 AM CDTSpecial Weather StatementOUNLincoln33 min
May 3, 8:02 AM CDTSpecial Weather StatementOUNMurray, Pontotoc, Pottawatomie28 min
May 3, 8:20 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Pottawatomie, Seminole40 min
May 3, 8:59 AM CDTSevere Thunderstorm WarningOUNHughes, Seminole46 min
May 3, 9:03 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, Johnston, Murray, Pontotoc3 hr
May 3, 9:30 AM CDTAreal Flood AdvisoryOUNSeminole3 hr
May 3, 10:01 AM CDTAreal Flood AdvisoryOUNCoal, Johnston3 hr
May 3, 10:10 AM CDTSpecial Weather StatementOUNMarshall35 min
May 3, 10:20 AM CDTSpecial Weather StatementOUNBryan25 min
May 3, 10:51 AM CDTSpecial Weather StatementOUNAtoka, Bryan24 min
May 3, 2:34 PM CDTRiver Flood WarningOUNAtoka3 days

Nearby

Tornado Warnings in Oklahoma, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.